# SDR ASOA03632

- Difficulty date: December 6, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 600313941
- Condition: Binding
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4643 - DURING A TRAINING EXERCISE IN ATL, THE LEFT OVERWING EMERGENCY EXIT DOOR AT ROW 8 A/B COULD NOT BE OPENED.  MAINTENANCE ADJUSTED THE BEYONET LATCH FITTINGS ON THE LEFT OVERWING EMERGENCY EXIT DOOR AT ROW 8 A/B.   OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
